# SDR 96UAL900507

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Component: Harowe Servo, 2061131
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT FLAPS FULLY, RETURNED TO LAS.  *S/D*  REPLACED INBOARD FLAP INDICATOR PER MM 27-54-18.
